# SDR AWXA200501426

- Difficulty date: October 28, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65494428
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED CORROSION ON THE RT MAIN LANDING GEAR FORWARD STABILIZER BEAM ATTACH FITTING.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 57-20-90-1A2 FIG 101.  MAINTENANCE REMOVED AND REPLACED THE RT MLG FORWARD STABILIZER ATTACH FITTING IAW BOEING 737-300 AMM 20-50-11-2 FIG 202.
